RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zaitsev, G V

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:78
Abstract pages:1968
Full texts:727

http://www.mathnet.ru/eng/person43052
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200646

Publications in Math-Net.Ru
1983
1. G. V. Zaitsev, V. A. Zinov'ev, N. V. Semakov, “Minimum-Check-Density Codes for Correcting Bytes of Errors, Erasures, or Defects”, Probl. Peredachi Inf., 19:3 (1983),  29–37  mathnet  mathscinet  zmath; Problems Inform. Transmission, 19:3 (1983), 197–204
2. G. V. Zaitsev, N. E. Nagulin, “Class of Fast Fourier Transform Algorithms for a Real Sequence”, Probl. Peredachi Inf., 19:1 (1983),  49–60  mathnet  mathscinet  zmath; Problems Inform. Transmission, 19:1 (1983), 40–49
1974
3. L. A. Bassalygo, G. V. Zaitsev, V. A. Zinov'ev, “Uniformly Packed Codes”, Probl. Peredachi Inf., 10:1 (1974),  9–14  mathnet  mathscinet  zmath; Problems Inform. Transmission, 10:1 (1974), 6–9
1971
4. N. V. Semakov, V. A. Zinov'ev, G. V. Zaitsev, “Uniformly Packed Codes”, Probl. Peredachi Inf., 7:1 (1971),  38–50  mathnet  mathscinet  zmath; Problems Inform. Transmission, 7:1 (1971), 30–39
1969
5. N. V. Semakov, V. A. Zinov'ev, G. V. Zaitsev, “A Class of Maximum Equidistant Codes”, Probl. Peredachi Inf., 5:2 (1969),  84–87  mathnet  mathscinet  zmath; Problems Inform. Transmission, 5:2 (1969), 65–68
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020